Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 237

All articles in this issue are freely accessible.

Square-integrable factor representations of locally compact groups
Jonathan Rosenberg.
Trans. Amer. Math. Soc. 237 (1978), 1-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486292
Free states of the gauge invariant canonical anticommutation relations
B. M. Baker.
Trans. Amer. Math. Soc. 237 (1978), 35-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 479361
The $𝛼$-union theorem and generalized primitive recursion
Barry E. Jacobs.
Trans. Amer. Math. Soc. 237 (1978), 63-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 479362
Necessary and sufficient conditions for the $GHS$ inequality with applications to analysis and probability
Richard S. Ellis and Charles M. Newman.
Trans. Amer. Math. Soc. 237 (1978), 83-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0492131
Application of the dual-process method to the study of a certain singular diffusion
David Williams.
Trans. Amer. Math. Soc. 237 (1978), 101-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0464409
Projective modules over Laurent polynomial rings
Richard G. Swan.
Trans. Amer. Math. Soc. 237 (1978), 111-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0469906
Cyclic actions on lens spaces
Paik Kee Kim.
Trans. Amer. Math. Soc. 237 (1978), 121-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 479366
On the group of automorphisms of affine algebraic groups
Dong Hoon Lee.
Trans. Amer. Math. Soc. 237 (1978), 145-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0491739
Homotopy operations under a fixed space
D. E. Kruse and J. F. McClendon.
Trans. Amer. Math. Soc. 237 (1978), 153-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467738
Relations among characteristic classes
Stavros Papastavridis.
Trans. Amer. Math. Soc. 237 (1978), 175-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0470967
Filtrations and canonical coordinates on nilpotent Lie groups
Roe Goodman.
Trans. Amer. Math. Soc. 237 (1978), 189-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0469991
Linear isotopies in $E^{2}$
R. H. Bing and Michael Starbird.
Trans. Amer. Math. Soc. 237 (1978), 205-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461510
Spectral properties of tensor products of linear operators. II. The approximate point spectrum and Kato essential spectrum
Takashi Ichinose.
Trans. Amer. Math. Soc. 237 (1978), 223-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 479372
Logarithmic Sobolev inequalities for the heat-diffusion semigroup
Fred B. Weissler.
Trans. Amer. Math. Soc. 237 (1978), 255-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 479373
Segal algebras on non-abelian groups
Ernst Kotzmann and Harald Rindler.
Trans. Amer. Math. Soc. 237 (1978), 271-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0487277
The $𝜇$-invariant of $3$-manifolds and certain structural properties of the group of homeomorphisms of a closed, oriented $2$-manifold
Joan S. Birman and R. Craggs.
Trans. Amer. Math. Soc. 237 (1978), 283-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482765
Cylindricity of isometric immersions between hyperbolic spaces
S. Alexander and E. Portnoy.
Trans. Amer. Math. Soc. 237 (1978), 311-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461379
Positive cones and focal points for a class of $n$th-order differential equations
M. S. Keener and C. C. Travis.
Trans. Amer. Math. Soc. 237 (1978), 331-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 479377
The $(𝜑, 1)$ rectifiable subsets of Euclidean space
Samir Kar.
Trans. Amer. Math. Soc. 237 (1978), 353-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0487725
Nonlinear operations and the solution of integral equations
Jon C. Helton.
Trans. Amer. Math. Soc. 237 (1978), 373-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 479379
Replacing homotopy actions by topological actions
George Cooke.
Trans. Amer. Math. Soc. 237 (1978), 391-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461544
American Mathematical Society